# SDR SWAA103163

- Difficulty date: May 27, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 21,607 hours, 12,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, EEPLS FAILED TEST BETWEEN ROW 17 TO ROW 19.  REMOVED AND REPLACED BATTERY PACK PER MM.
